RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 2, Pages 49–72 (Mi izv71)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential operators on graded algebras

D. P. Zhelobenko


Abstract: We consider some general questions concerning the definition and study of abstract differential operators on associative graded algebras. Certain relations between special classes of these operators are studied. We prove some structure theorems and analogues of the density theorem for algebras of differential operators. As an illustration, classical and quantum Serre algebras are considered.

DOI: https://doi.org/10.4213/im71

Full text: PDF file (2263 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:2, 281–303

Bibliographic databases:

UDC: 519.46
MSC: Primary 16G99, 16D10; Secondary 81R50
Received: 31.08.1995

Citation: D. P. Zhelobenko, “Differential operators on graded algebras”, Izv. RAN. Ser. Mat., 60:2 (1996), 49–72; Izv. Math., 60:2 (1996), 281–303

Citation in format AMSBIB
\Bibitem{Zhe96}
\by D.~P.~Zhelobenko
\paper Differential operators on graded algebras
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 2
\pages 49--72
\mathnet{http://mi.mathnet.ru/izv71}
\crossref{https://doi.org/10.4213/im71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1399418}
\zmath{https://zbmath.org/?q=an:0895.16008}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 2
\pages 281--303
\crossref{https://doi.org/10.1070/IM1996v060n02ABEH000071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VL85500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746963605}


Linking options:
  • http://mi.mathnet.ru/eng/izv71
  • https://doi.org/10.4213/im71
  • http://mi.mathnet.ru/eng/izv/v60/i2/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Zhelobenko, “Differential operators and differential calculus in quantum groups”, Izv. Math., 62:4 (1998), 673–694  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:221
    Full text:106
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020